# SDR SWAA2021030852285

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 70750
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT REPAIRED STRINGER 26R LOCATED BS 500D TO BS 540 FWD CARGO COMPARTMENT I.A.W B73700 SRM 5300032R1 RAPAIR 1 MATERIAL USED PN:7075-0 P.O:2020-203305 PN:7075 TO P.O:2020-172955.
